| Model Number |
2274-45-800 |
| Medical Device Problem Codes |
Break (1069); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that part of drill bit jammed into the drill guide during surgery.No surgical delay.No patient harm.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was returned.All available photo was reviewed.The allegation cannot be confirmed, due to the broken condition reported was not observed.Also, based on the information provided, the jammed allegation cannot be determined, with the evidence provided.However, it was identified, that the dome drill bit end was scratched.No other issues were observed.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed, as no lot number was provided for this device.